# SDR SWAA2024052980374

- Difficulty date: April 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS986.5 RBL43 AND WL208 AFT GALLEY AREA.   PERFORMED REPAIR ON FLOOR BEAM LOCATED BS986.5 BTW RBL40 TO RBL 50 AND WL208 AFT GALLEY AREA. IAW EA 24-153-01239.
